QADS 2020 Program*

Day 1
7:00am Registration and Breakfast
8:00am 2020 Program Introduction
Session 1: Advancement in Planning and QA
8:15am SAM 1 Key Note Address
8:45am ROI-ILS Aggregate Reports and Curriculum on QI&IL
9:15am SAM 2 Independent QA and Open Data Access - a Clinician's Perspective
9:45am Break - 15 min
10:00am Independent QA and Open Data Access - a Linac Vendor's Perspective
10:30am SAM 3 Independent QA and Open Data Access - A QA Vendor's Perspective
11:00am Final Topic Forthcoming
11:30am Panel Discussion
12:15pm Lunch
Session 2: Stereotactic Treatment and QA
1:15pm SAM 4 Filmless Non-Coplanar Stereotactic QA
1:45pm Filmless HyperArc Stereotactic QA
2:15pm SAM 5 Small Field Dosimetry: TRS-483 Implementation
2:45pm Break - 30 min
3:15pm Single Isocenter and Multi-Met QA
3:45pm SAM 6 Clinical Efficiency of Film vs. Filmless Stereotactic QA
4:15pm Final Topic Forthcoming
4:45pm Panel Discussion
5:30pm Symposium Adjourns
6:00pm Networking Reception
Day 2
7:15am Breakfast
Session 3: Advancements in Planning and QA
8:00am SAM 7 The Potential of Machine Learning in RT
8:30am Using AI to Analyze QA Results
9:00am Automated Treatment Planning with DVH Optimization
9:30am Break - 30 min
10:00am SAM 8 Improved Patient Outcomes with DVH Optimization
10:30am Optimizing Patient & Machine QA Workflows
11:00am Efficient Implementation and Use of AAPM TG-142
11:30am Panel Discussion
12:00pm Lunch
Session 4: Emergent Modalities & QA Issues
1:00pm SAM 9 AAPM Initiatives and Future RT Technologies
1:45pm MR-Linac: Unity and MRIdian
2:15pm SAM 10 Halcyon - Ethos
2:45pm Break - 15 min
3:00pm Flash Therapy
3:30pm Zap-X
4:00pm Reflxion
4:30pm Symposium Adjourns
*Final agenda subject to change. All SAM Credits to be applied for.